MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.; KNEE INSTRUMENT: PATELLA CUT GUIDE

DEPUY ORTHOPAEDICS INC US P.F.C.; KNEE INSTRUMENT: PATELLA CUT GUIDE
Catalog Number 865034
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection, the locking mechanism on the p.F.C.Calibrated patellar cutting guide was not working.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
P.F.C.
Common Device Name
KNEE INSTRUMENT: PATELLA CUT GUIDE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25354723
Report Number1818910-2026-09492
Device Sequence Number9891769
Product Code HWT
UDI-Device Identifier10603295216599
UDI-Public(01)10603295216599(10)J1208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number865034
Device Lot NumberJ1208
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/15/2026
09/16/2026
09/22/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/16/2026
09/17/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown